Translator Disclaimer
2015 Some coincidence and periodic points results in a metric space endowed with a graph and applications
Mujahid Abbas, Dhananjay Gopal, Deepesh Kumar Patel, Calogero Vetro
Banach J. Math. Anal. 9(3): 128-139 (2015). DOI: 10.15352/bjma/09-3-9

Abstract

The purpose of this paper is to obtain some coincidence and periodic points results for generalized $F$-type contractions in a metric space endowed with a graph. Some examples are given to illustrate the new theory. Then, we apply our results to establishing the existence of solution for a certain type of nonlinear integral equation.

Citation

Download Citation

Mujahid Abbas. Dhananjay Gopal. Deepesh Kumar Patel. Calogero Vetro. "Some coincidence and periodic points results in a metric space endowed with a graph and applications." Banach J. Math. Anal. 9 (3) 128 - 139, 2015. https://doi.org/10.15352/bjma/09-3-9

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 06430448
MathSciNet: MR3296129
Digital Object Identifier: 10.15352/bjma/09-3-9

Subjects:
Primary: 47H10
Secondary: 05C40, 54H25

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 3 • 2015
Back to Top